# SDR DL72S960655

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, LWR LT TORQUE BOX CRACKED   AT LIGHTNING HOLE AFT OF STA 1223 ADJACENT TO PREVIOUS REPAIRS.  LOWER TORQUE BOX LIGHTNING HOLE ROUTED BEYOND LIP RT SIDE STA 1243 BOTH ITEMS REPAIRED PER M/M 53-11-0.
